關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:International journal of information and management sciences

[第一頁][上頁]1234567[次頁][最末頁]目前在第 3 頁 / 共有 181 筆查詢結果
序號 學年期 教師動態
61 91/1 統計系 吳碩傑 教授 期刊論文 發佈 Parameter Estimations Based on Exponential Progressive Type II Censored Data with Binomial , [91-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 13(3), pp.37-46
62 91/1 統計系 張春桃 教授 期刊論文 發佈 Parameter Estimations Based on Exponential Progressive Type II Censored Data with Binomial , [91-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 13(3), pp.37-46
63 85/2 管科系 歐陽良裕 教授 期刊論文 發佈 Price-Production Decisions under Various Optimizing Criteria in an Oligopolistic Market , [85-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 8(2), pp.9-18
64 84/2 資訊系 莊淇銘 教授 期刊論文 發佈 A platform for CASE framework , [84-2] 著錄名稱、卷期、頁數:International journal of information and management sciences
65 97/1 統計系 吳錦全 教授 期刊論文 發佈 Approximate Confidence Bounds for the Process Capability Index Cpm Based on Subsamples , [97-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 19(4), pp.601-620
66 96/1 統計系 吳淑妃 教授 期刊論文 發佈 The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals , [96-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 18(4), pp.335-346
67 96/1 統計系 吳錦全 教授 期刊論文 發佈 The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals , [96-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 18(4), pp.335-346
68 97/2 統計系 吳淑妃 教授 期刊論文 發佈 A simulation comparison study for estimating the process capability index C*pm with asymmetric tolerances , [97-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 20(2), pp.243-253
69 98/1 國企系 林志鴻 教授 期刊論文 發佈 A Two-Stage Call-Put-Pricing Frameworkfor a "Bad Bank" Solution and Bank Profitability , [98-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 21(2), pp.143-156
70 96/2 管科系 張紘炬 教授 期刊論文 發佈 On Sample Size in Using Central Limit Theorem for Gamma Distribution , [96-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 19(1), pp.153-174
71 95/1 管科系 黃文濤 教授 期刊論文 發佈 An Adaptive Design for Categorical Responses in Phase III Clinical Trials , [95-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 18(1), pp.1-16
72 93/2 管科系 莊忠柱 教授 期刊論文 發佈 The Impacts of Warrants Issuance on the Price and Trading Volumes of the Underlying Stock: The Call Warrants Case of Taiwan Stock Exchange , [93-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 16(1), pp.17-34
73 84/1 管科系 楊維楨 教授 期刊論文 發佈 A modified algorithm for converting signal diagnaph to forester diagram utilizing in the system dynamics , [84-1] 著錄名稱、卷期、頁數:International journal of Information and Management sciences 6(4)
74 94/1 管科系 黃文濤 教授 期刊論文 發佈 Using Statistical Data and Signed Distance of Fuzzy Aggregate Evaluation Method on Application of Measuring Service Quality of Hotel , [94-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 16(3), pp.17-35
75 91/1 統計系 吳錦全 教授 期刊論文 發佈 Bayesian Assessment for Some Process Capability Indices , [91-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 13(3), pp.1-17
76 91/1 管科系 歐陽良裕 教授 期刊論文 發佈 Bayesian Assessment for Some Process Capability Indices , [91-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 13(3), pp.1-17
77 95/1 國企系 黃志文 教授 期刊論文 發佈 An Extended Newsvendor Model with Time-Variant Ordering Decisions , [95-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 17(4), pp.1-14
78 95/1 管科系 張紘炬 教授 期刊論文 發佈 An Extended Newsvendor Model with Time-Variant Ordering Decisions , [95-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 17(4), pp.1-14
79 95/1 決策系 陳淼勝 教授 期刊論文 發佈 An Extended Newsvendor Model with Time-Variant Ordering Decisions , [95-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 17(4), pp.1-14
80 93/1 統計系 吳錦全 教授 期刊論文 發佈 Estimation of the Largest Success Probability Related to Several Binomial Populations , [93-1] 著錄名稱、卷期、頁數:International journal of information and management sciences 15(4), pp.13-28
81 93/1 管科系 黃文濤 教授 期刊論文 發佈 Estimation of the Largest Success Probability Related to Several Binomial Populations , [93-1] 著錄名稱、卷期、頁數:International journal of information and management sciences 15(4), pp.13-28
82 89/2 資管系 廖則竣 副教授 期刊論文 發佈 Exploring the Relationship between the Strategic Impact of Information Technology on Organizational Variables and Organizational Performance:The CEO's Perceptions , [89-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(1), pp.27-48
83 89/2 企管系 陶蓓麗 副教授 期刊論文 發佈 Exploring the Relationship between the Strategic Impact of Information Technology on Organizational Variables and Organizational Performance:The CEO's Perceptions , [89-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(1), pp.27-48
84 79/1 資管系 謝順金 副教授 期刊論文 發佈 A Stratification for Multiple Populations , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.1-8
85 79/1 管科系 張紘炬 教授 期刊論文 發佈 A Stratification for Multiple Populations , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.1-8
86 79/1 資管系 黃振中 副教授 期刊論文 發佈 A Fuzzy Ranking Method By The Centers Of Fuzzy Set , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.19-33
87 79/1 決策系 陳淼勝 教授 期刊論文 發佈 A Fuzzy Ranking Method By The Centers Of Fuzzy Set , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.19-33
88 79/1 資管系 梁德昭 副教授 期刊論文 發佈 Comments on Saaty's Consistency Ratio Measure and Proposal of a New Detecting Procedure , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.55-68
89 79/1 管科系 盛慶琜 教授 期刊論文 發佈 Comments on Saaty's Consistency Ratio Measure and Proposal of a New Detecting Procedure , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.55-68
90 85/1 統計系 張春桃 教授 期刊論文 發佈 The Optimal Pricing and Compensation Strategies for Heterogeneous Salesforce , [85-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 7(4), pp.15-25
[第一頁][上頁]1234567[次頁][最末頁]目前在第 3 頁 / 共有 181 筆查詢結果